KIDS PROGRAMS

REGISTRATION

FOR SPRING PROGRAMS

IS OPEN!

DISCOVERY GROUPS


For anybody who has tried climbing and wants to make it a regular activity, Discovery groups are the way to go! The Discovery groups bring new climbers together in a group setting that is dynamic, stimulating and safe.

Through a variety of different climbing and motor development activities practiced during the course, the children are encouraged to test their limits and learn new skills that will help them in both their climbing and the rest of their active lives.  Discovery groups are also exposed to other related sports as well.

We believe that younger kids maximise their chances to discover a passion in sports if they engage in a diversity of physical activities.

You can choose 1 class a week or 2 classes a week for the term, depending on your child’s interest.

 

AGE GROUPS :              3 - 4 / 5 - 8 / 9 - 12 / 13 -16


RATIO :                            5 - 7 athletes / coach


SPRING SEMESTER :   Week of April 11th - Week of June 20th


CLIMBING SHOES + CHALK :   Included for the semester!


SEMESTER PRICE:  See Program Specific Pricing Below

 

 

 

1459-coreyandson.jpg

AGES 3-4


DISCOVERY 1 DAY
WEEKLY:
 from April 16th,17th - June 25th, 26th
TIME OPTIONS:
SATURDAYS 9:00AM - 9:45AM
SATURDAYS 10:00AM - 10:45AM
SUNDAYS 9:00AM - 9:45AM
SUNDAYS 10:00AM - 10:45AM
DURATION OF CLASS:  45 minutes
NUMBER OF CLASSES : 11
PRICE:  $165.00+tax

*you are booking the first class but will be enrolled in the rest for the term

REGISTER FOR DISCOVERY 1 (AGES 3-4, 11 Classes) 

AGES 5-8


DISCOVERY 1 DAY
WEEKLY:
from April 13th, 15th, 16th, & 17th - June 22nd, 24th, 25th, & 26th
TIME OPTIONS:
SATURDAYS 11:15AM - 12:45PM
SUNDAYS 11:15AM - 12:45PM
WEDNESDAYS 4:00PM - 5:30PM
FRIDAYS 5:45PM - 7:15PM
DURATION OF CLASS:  90 minutes
NUMBER OF CLASSES : 11
PRICE:  $330.00+tax

*you are booking the first class but will be enrolled in the rest for the term

  REGISTER FOR DISCOVERY 1 (Ages 5-8, 11 Classes)   

DISCOVERY 2 DAY
WEEKLY:
 from April 12th - June 21st
TIMES:
TUESDAYS & THURSDAYS 4:00PM-5:30PM
DURATION OF CLASS:  90 minutes
NUMBER OF CLASSES : 22
PRICE:  $595.00+tax

*you are booking the first class but will be enrolled in the rest for the term

  REGISTER FOR DISCOVERY 2 (Ages 5-8, 22 Classes)   

1393-claire_spotting_kid.jpg
1395-fatheranddaughter.jpg

AGES 9-12


DISCOVERY 1 DAY
WEEKLY:
 from April 13th, 15th, 16th, & 17th - June 22nd, 24th, 25th, & 26th
TIME OPTIONS:
SATURDAYS 9:30 - 11:00AM
SUNDAYS 9:30AM - 11:00AM
WEDNESDAYS 5:45PM-7:15PM
FRIDAYS 4:00PM-5:30PM
DURATION OF CLASS:  90 minutes
NUMBER OF CLASSES : 11
PRICE:  $330.00+tax

*you are booking the first class but will be enrolled in the rest for the term

  REGISTER FOR DISCOVERY 1 (Ages 9-12, 11 Classes)   

DISCOVERY 2 DAY
WEEKLY:
 from April 12th - June 21st
TIMES:
TUESDAYS & THURSDAYS 5:45PM-7:15PM
DURATION OF CLASS:  90 minutes
NUMBER OF CLASSES : 22
PRICE:  $595.00+tax

*you are booking the first class but will be enrolled in the rest for the term

  REGISTER FOR DISCOVERY 2 (Ages 9-12, 22 Classes)   

 

AGES 13-16


DISCOVERY 1 DAY
WEEKLY:
 from April 11th - June 20th
TIME OPTIONS:
MONDAYS 4:30PM-6:00PM
DURATION OF CLASS:  90 minutes
NUMBER OF CLASSES : 9
PRICE:  $270+tax (no class on Easter Monday, April 18th and Victoria Day, May 23rd)

*you are booking the first class but will be enrolled in the rest for the term

  REGISTER FOR DISCOVERY 1 (Ages 13-16, 9 Classes)   

1462-kai_mask.jpg

 

 

 

PRE COMPETITIVE


 

Is your child passionate about climbing and has shown an interest in taking it to the next level? The pre-competitive team brings together young motivated athletes who wish to invest more time in climbing and eventually start competing in the local and provincial competition circuit.

Training is done in a fun, encouraging and safe group setting where the young athletes are encouraged to push themselves through a series of new challenges presented by the coaches.

The athletes of this team develop their general and climbing-specific motor skills by practicing new movements that stimulate flexibility, strength and agility.

Registration for this group must be done for the entire year. If you are interested, please contact Finn Battersby a precomp@boulderhouse.ca

E-MAIL PRECOMP@BOULDERHOUSE.CA

AGE GROUPS :        10 - 14


RATIO :                      7 athletes / coach


SEMESTERS :   September 13th - Dec 17th | Jan 3rd - June 17th (2 wk break in March)


# of CLASSES :        108      


SCHEDULE:             3 x 2 HOURS / WEEK

       MON, WED, FRI: 4:30PM - 6:30PM


PRICE :                    $2,300 + tax